# SDR UPS03841159

- Difficulty date: August 25, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 76,467 hours, 26,519 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Right Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  RT WING L/E LOWER RIB IS CRACKED AT XFS 772.5.  STOP DRILLED CRACK, NDT VERIFIED STOP DRILL TERMINATES CRACK, FABRICATED AND INSTALLED REPAIR ANGLES IAW SRM 57-2-0 FIG 2.
